Coming off contraceptive pill

Watch
Anonymous #1
#1
Report Thread starter 3 weeks ago
#1
I came off the pill had the normal withdrawal bleed and a period the month after but now none, I know you're periods may be irregular but I haven't heard of anyone having a normal period and then none I'm not going to bother with a doctor yet as it's still fairly soon to tell if it's an actual issue I'm just curious as to what other people experienced 🤔
0
reply
Anonymous #2
#2
Report 3 weeks ago
#2
You could be preggers
0
reply
username2646039
Badges: 20
Rep:
?
#3
Report 3 weeks ago
#3
Honestly my friend did the exact same as the pill was giving her issues and then she because pregnant accidental very soon after
0
reply
Anonymous #2
#4
Report 3 weeks ago
#4
(Original post by Anonymous)
I came off the pill had the normal withdrawal bleed and a period the month after but now none, I know you're periods may be irregular but I haven't heard of anyone having a normal period and then none I'm not going to bother with a doctor yet as it's still fairly soon to tell if it's an actual issue I'm just curious as to what other people experienced 🤔
Baby in you, you’re going to have a mini you running around. Congratulations have you thought of a name?
0
reply
Anonymous #2
#5
Report 3 weeks ago
#5
Do a pregnancy test & because you’re not using condoms get a sti test!!!
0
reply
Anonymous #2
#6
Report 3 weeks ago
#6
Pregnancy could be will be a possibility I would take the test especially since you stopped the pill
0
reply
Anonymous #1
#7
Report Thread starter 3 weeks ago
#7
(Original post by Anonymous)
Do a pregnancy test & because you’re not using condoms get a sti test!!!
I haven't been having sex so that's literally not possible and nothing I said so suggested I don't use condoms anyway
0
reply
LittleABC
Badges: 7
Rep:
?
#8
Report 2 weeks ago
#8
Many things can affect our cycles, stress, poor diet, illness.
If you were taking the combined pill, it may be that your periods are naturally irregular, but because of the hormones in the pill, you became accustomed to the withdrawal bleed. I bled without fail during my pill free weeks. I'm now using non hormonal contraception and my bleeds are regularly irregular, sometimes every 4th week, sometimes 5th week.
If you are sure you're not pregnant, you could see your local sexual health clinic or GP for advice, and track your bleeds for a few months, then go from there.
0
reply
Anonymous #1
#9
Report Thread starter 2 weeks ago
#9
(Original post by LittleABC)
Many things can affect our cycles, stress, poor diet, illness.
If you were taking the combined pill, it may be that your periods are naturally irregular, but because of the hormones in the pill, you became accustomed to the withdrawal bleed. I bled without fail during my pill free weeks. I'm now using non hormonal contraception and my bleeds are regularly irregular, sometimes every 4th week, sometimes 5th week.
If you are sure you're not pregnant, you could see your local sexual health clinic or GP for advice, and track your bleeds for a few months, then go from there.
Yeah that's what I'm doing at the moment tracking my cycles
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Regarding Ofqual's most recent update, do you think you will be given a fair grade this summer?

Yes (341)
34.8%
No (639)
65.2%

Watched Threads

View All